MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter broke.A 6 x 100 x 130 eluvia self-expanding stent was selected for use.The stent was implanted in the superficial femoral artery (sfa) without incident.Upon removal of the stent delivery system from the patient, the catheter broke.The procedure was completed, and the patient condition post-procedure was reported as stable.
 
Additional Manufacturer Narrative
B3: date of event was corrected from (b)(6) 2020 to (b)(6) 2020.Device evaluated by mfr: visual examination revealed multiple kinks to the outer sheath.The inner liner is kinked 75mm from the tip.The inner liner, proximal inner, and tip is separated from the device.Microscopic examination revealed no additional damages.The handle was open to verify how the inner liner separated from the clip.The cuff bond was found inside the handle.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the inner liner was pulled through the cuff bond.
 
Event or Problem Description
It was reported that the catheter broke.A 6x100x130 eluvia self-expanding stent was selected for use.The stent was implanted in the superficial femoral artery (sfa) without incident.Upon removal of the stent delivery system from the patient, the catheter broke.The procedure was completed, and the patient condition post-procedure was reported as stable.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10326112
Report Number2134265-2020-09915
Device Sequence Number3209767
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/29/2020
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0024112643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1